histofen-syrup1

HISTOFEN Syrup
(Chlorpheniramine maleate)

Generic Name : Chlorpheniramine maleate

Brand Name :

Trade Name : HISTOFEN SYRUP

Therapeutic Class : Antiallergic

Active Ingredients : Each 5 ml Contains Chlorpheniramine maleate 2 mg

Packaging : 100 ml in Amber Glass Bottle

Registration Number : 434 in 22/7/2014

Note :

*keep out of the reach of children
*keep in room temperature

Back to products

Download File